While having sex i penetrated my girl friend without a condom. I realized it after a couple of strokes and then immediately put on the condom. We were scared that she might get pregnant due to precum. So she took a contraceptive pill (I-pill) within 48 hours. This is the first time she ever took a contraceptive pill. We had sex again a week after and used protection. The next day she started bleeding heavily accompanied by mild abdominal pain. She has had irregular period and we don't know weather this has something to do with sex or she has her period. Moreover she just had her period 3 weeks ago. Can it also be the side affect of the contraceptive pill?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.